Browse "AE-Journal Papers(저널논문)" bySubjectNONLINEAR-SYSTEMS

Showing results 1 to 4 of 4

1
A second-order stochastic filter involving coordinate transformation

Nam, K; Tahk, Min-Jearesearcher, IEEE TRANSACTIONS ON AUTOMATIC CONTROL, v.44, no.3, pp.603 - 608, 1999-03

2
Design and analysis of optimal controller for fuzzy systems with input constraint

Park, Y; Tahk, Min-Jearesearcher; Bang, Hyochoongresearcher, IEEE TRANSACTIONS ON FUZZY SYSTEMS, v.12, no.6, pp.766 - 779, 2004-12

3
Observability Analysis and Enhancement of Radome Aberration Estimation With Line-of-Sight Angle-Only Measurement

Seo, Min-Guk; Tahk, Min-Jearesearcher, IEEE TRANSACTIONS ON AEROSPACE AND ELECTRONIC SYSTEMS, v.51, no.4, pp.3321 - 3331, 2015-10

4
Optimal stabilization of Takagi-Sugeno fuzzy systems with application to spacecraft control

Park, Y; Tahk, Min-Jearesearcher; Park, J, JOURNAL OF GUIDANCE CONTROL AND DYNAMICS, v.24, no.4, pp.767 - 777, 2001-07

Discover

Type

Open Access

Date issued

Subject

. next

rss_1.0 rss_2.0 atom_1.0